# SDR N6WA2012100303

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 19,385 hours, 13,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR NR 5 STEP AFT INBD HAS LOOSE SCREWS.  REPLACED PAX DOOR NR 5 STEP AFT INBD SCREWS.
